# SDR 04FDEA01798

- Difficulty date: June 18, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD BORE FOUND CORRODED.  LEFT HAND WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD BORE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402 TO 407 AND FOUND EXCEEDED LIMITS, ORIGINAL DIAMETER=1.187 INCH, FINAL DIAMETER=1.224 INCH AND REPAIRED AS PER FEDEX EA 1-5750-78010, TITLE: WINGS - OUTBOARD TRAILING EDGE FLAPS - INBOARD HINGE BRACKET (WING SIDE) CORROSION - REPAIR.
